# SDR XKBA201706280001

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: General aviation
- Aircraft: N24WE
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449071
- Aircraft time: 5,419 hours
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 554293
- Condition: Out Of Adjust
- Location: Lt Propeller
- Part time: 5,419 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROPELLER WOULDN'T FEATHER DURING TRAINING. ADJUSTED THE TRAVEL ON THE GOVERNOR CONTROL AND PROP OPERATED NORMALLY AFTER ADJUSTMENT.
